sexologist-icon
Side effects of ECP
I had unprotected sex on the 8th June. So I had ipill the very next day. I didn't see any change but today I have this vaginal bleeding. It's dark brown in colour and doesn't look like periods at all. My period is due on 1st July and I am very regular with it. Is this bleeding normal? Do I need to worry?
53 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Hitesh Shah
Sexologist 27 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹1000 for 24 hrs

Nature will try to normalize. If the next cycle is not regular or heavy then Homeopathy has exvellent medicines for ßide edfects of ipill. Also a word of caution. Use regular contraception methods to avoid emergency contracpetive pills with all potential side effects to disrupy your hormonal balance.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sarika Dahiphale
Gynecologist 12 yrs exp Pune

Free 3 day follow up

Chat Now

₹300 for 24 hrs

I pills causes such type of bleeding because of high hormonal content... Watch for bleeding pattern.. I'd any problem consult a gynac
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.